Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Zoloft cause bruising and frequent nosebleeds?

I was diagnosed with ITP in 1996 when I delivered my son by emergency csection. My platelets dropped to 22,000, and I received a platelet transfusion. I also suffered with HELLP syndrome at the time. As of January 2016, I have been taking 100 mg of zoloft every day to treat anxiety. For the past three months, I have had unexplained bruising and frequent nosebleeds. I m wondering if the zoloft could be worsening the ITP. Thank you.
Fri, 14 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hello,

It is not related to Zoloft but due to ITP itself. If there is worsening of symptoms, platelet transfusions and steroids may be required. Consult a hematologist and he will direct you accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Shinas Hussain, General & Family Physician
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Does Zoloft cause bruising and frequent nosebleeds?

Hello, It is not related to Zoloft but due to ITP itself. If there is worsening of symptoms, platelet transfusions and steroids may be required. Consult a hematologist and he will direct you accordingly. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Shinas Hussain, General & Family Physician